# SDR IPXA2016070105298

- Difficulty date: June 17, 2016
- Submitted: July 5, 2016
- Operation: Air carrier
- Aircraft: N285UP
- Make and model: Doug MD-11F
- Aircraft serial: 48457
- Aircraft time: 93,473 hours, 16,788 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2888502
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, RT WING FIXED L/E SKIN IS CRACKED AT NR 11 SLAT TRACK CUTOUT STA XOS 720.18.  REPAIRED CRACKED RT WING L/E SKIN AT STA XOS 720.18.  SLAT TRACK CUTOUT IAW SRM 57-40-02, REPAIR 7, FIG 201.
